Patient :I have been to my GP today to discuss my problem of Hirsutism. I have been on the mini contraceptive pill (Noriday) for 5 years now. Within the 3 years, I have been noticing my neck and chin to have some black hairs. They grow back every day once I pluck some or that I have to daily shave...I am a 21 year old female, that is 168cm height and with a weight of 11stone. I am a perfectly healthy woman, but this problem is driving me insane. My GP prescibed the cream Vaniqa to me. However, the reason I am emailing is because I am unsure what to do. The doctor has told me to stop taking my Noriday pill, and that I have to take a blood test within 6-8 weeks. I do not wish to stop taking my pill for that small amount of time due to the reassurance if I encounter a new relationship (without getting too personal), I might. So...like any other woman, I wish to keep my protection.
I know the reason for the blood test is to see if the pill is the culprit of the higher testosterone problem, but if i use the cream and it goes away, why can I not just try the cream out first?
All in all, can I take the Noriday pill whilst taking the cream?
Symptoms: Hair on neck - mostly left side, little bit on the right, on chin and some stray hairs in between the breasts
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.